Friday, July 15, 2011

Menopause Weight Gain Hurting My Knees received this e-mail question: "I am 48 years old and fairly active, walking and biking but lately I have been tired and my knees have been hurting. I have been taking Tylenol some. Although I am going through menopause my weight gain has only been 7 or 8 lbs in the last 9 months or so but I do get somewhat bloated. Would the bloating associated with menopause also affect my knees?"

Any significant weight gain can add stress to your joints. What’s significant? Well considering 5 lbs of additional weight is multiplied when your momentum such as when walking fast or jogging is done. I don’t think the bloating which is retaining water affects your joint much, unless for some reason the fluid is pooling or accumulating in your joints, which may be possible if sedentary for long periods of time. I am more concerned about you taking Tylenol. I have been completely off any pain meds for a long time now, reflecting my beliefs that 1 – pain medications are not good for you as they can affect your digestive tract and liver and cause other side effects, and, 2 – I’d rather work to treat the root problems rather than the symptoms.

Things you may want to consider is taking a high quality nutritional supplement; consider taking a phyto-estrogen (plant based) supplement; and look at a high quality Glucosamine supplement. My wife actually takes a phyto-estrogen product and she only takes 1/3 of the daily dose and it has stabilized her moods and her cycles. She also takes a daily multi-antioxidant and chelated mineral supplement and Glucosamine for her hips and thumbs and has seen significant improvement.

Some people just do not believe in nutritional supplements and optimizers, probably since they have not had a positive experience with quality products,…but I tell them “I know how you feel,…I felt the same way,…until I found the difference between pharmaceutical grade supplements and off the shelf, food grade ones.

For Information on the Products I recommend, click here, to contact me.

No comments:

Post a Comment